How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Christy Hammond Your Own Question
Christy Hammond
Christy Hammond, Bachelor of Science in Nursing
Category: Health
Satisfied Customers: 1529
Experience:  I have a B.S.N and more than 10 years of training and experience in patient care and education
Type Your Health Question Here...
Christy Hammond is online now
A new question is answered every 9 seconds

how much benadryl (diphenhydramine) and alcohol woul a 140

Customer Question

how much benadryl (diphenhydramine) and alcohol woul a 140 lb woman need to take her life? Thanks
Submitted: 7 years ago.
Category: Health
Expert:  Brad replied 7 years ago.
HiCustomer Thank you for asking your question on JustAnswer. The other Experts and I are working on your answer. By the way, it would help us to know:

-What is this all about)?


Thank you again for trusting us with your problem. Please reply as soon as possible so that we can finish answering your question.

Customer: replied 7 years ago.
just what i asked - how much benadryl and alcohole would it take to allow a 140 lb woman to commite suicide?
Expert:  Brad replied 7 years ago.
It is not possible to do with over the counter dosages of benadryl. Is there something else that I can help you with? Is there anyone that you can call?
Customer: replied 7 years ago.
no - nobody can help. what about alcohol and tylenol/bensdryl/aspirin together?
Expert:  Brad replied 7 years ago.
Well the problem with tylenol/aspirin and acohol is that it is very prone to making you puke it all back up.
Expert:  Christy Hammond replied 7 years ago.

1-800-784-2433 1-800-273-8255 Betty, Using any or all of the drugs you mention is more likely to cause liver damage or failure leaving you alive but very ill. No one on this site will provide the information you request because it would be unethical and irresponsible to do so. The fact is far more suicide attempts end in long term disability than death and even if you find someone claiming to know an effective dose they are lying or mistaken. We see people with levels of drugs in their blood 2-3 times levels considered lethal who live and people with moderate to high levels who do not. Whatever your reason for this suicidal gesture I hope and I will pray that you will stop and look for help and at very least you will not risk a fate worse than death. Please call the suicide hotline at


1-800-784-2433 or 1-800-273-8255


I hope it means something to you that you reached out and a total stranger cares whether you live or die. I don't expect to be paid since this is not a direct answer to your question and so I am taking this time for no other reason than to offer my support and express my concern.

Expert:  Lindie-mod replied 7 years ago.
Thank you for your post on JustAnswer. Unfortunately, JustAnswer is not designed for medical or mental health emergencies. Instead, we encourage you to contact another resource that may be better equipped to assist you. Here is a list of some options, and we encourage you to give one or more of these a try.

Suicide Awareness Websites:

Suicide Prevention Hot Lines:
1-800-273-TALK / 1-800-273-8255
TTY: 1-800-799-4TTY (4889)

United Way, dial 211

We have posted this as an Information Request so you will not have to place a deposit to view it. In addition, we have left your Question open in the event that an Expert on the site decides to further respond.

Best wishes,